# SDR IPXA12M73634

- Difficulty date: April 24, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 84,449 hours, 14,273 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER WING UPPER SURFACE CORRODED AT STA.1225 RBL 70-75 (XCW-75 TO -81)     REPAIRED CORROSION ON CENTER WING UPPER SKIN STA.1225 RBL 70-75 (XCW -75 TO -81) STASA EA O11-5710-01-A3886 REV IR & EO MD1147178-A.
